Narcan Certification On Resume

Narcan Certification On Resume – Do you like this book? You can publish your book online for free in minutes! Make your own flipbook

Description: Oregon Health Authority: Nalocone Training Protocol v1.04 Page 2 of 4. Note: Complications may occur in cases of overdose. Also, naloxone works only on opiates,

Narcan Certification On Resume

Narcan Certification On Resume

Opiate Overdose Treatment: Naloxone Training Protocol Training that meets the criteria below must be presented under the general supervision of a licensed physician or nurse practitioner with prescribed privileges. The supervising practitioner need not be present during the training. Use of images below is optional. Opiate Overdose Signs and Symptoms • Not responding to yelling or stimulation, such as rubbing your knuckles up and down the person’s sternum or sternum (also called sternum rub) [This symptom effectively draws the line between an overdose and a really high, but not an overdose.]• Slow, shallow, or no breathing• Pale, blue, or gray (especially lips and nails)• Snoring/gurgling/choking sounds• Body very limp• VomitingOpiate Overdose Treatment Overview1. Check responsiveness and breathing.2. Call 911.*3. Start rescue breathing if you are not breathing.4. Give naloxone. 5. Continue rescue breathing if the person has not yet started breathing. 6. Follow up – give a second dose of naloxone if there is no response after 3 minutes.* If you have to leave the person, place them in the recovery position. Responding to opiate overdose1. Check responsiveness.a. Iell.b. Wash the sternum. Make a fist and forcefully grab the knuckles up and down in front of the sternum (breastbone). This is sometimes enough to wake the person up.c. Check your breathing. See if the person’s chest rises and falls and put your ear close to the person’s face to listen and feel for breathing.d. If the person is unresponsive or not breathing, continue with the steps below.2. Call 911. [If you must evacuate the person, place them in the recovery position – see details below.]a. State that someone is unconscious and indicate if the person is not breathing.b. Provide address and location.Oregon Health Authorities: Nalocone Training Protocol v1.04 Page 1 of 4 Note: Complications can occur in cases of overdose. Also, naloxone only works on opiates, and the person may have overdosed on something else, such as alcohol or benzodiazepines. Emergency medical services are critical.3. Start rescue breathing if the person is not breathing. a. Check the person’s airway for obstructions and remove any obstructions that can be seen. b. Tilt the person’s forehead back and lift the chin – see diagram below. c. Pinch the person’s nose and give them normal breaths – not fast and not too forceful breaths. d. Breathe in every five seconds. e. Continue rescue breathing for about 30 seconds. Image courtesy of Chicago Recovery Alliance4. Give naloxone. If your kit is set up as a nasal (nasal) spray: a. Remove the cap from the syringe. b. Screw the spray device onto the syringe. c. Pull the cap off the naloxone vial and gently screw it onto the bottom of the syringe. d. Spray half of the bottle into one nostril and the other half into the other nostril – see diagram below. Oregon Health Authority: Naloxone Training Protocol v1.04 Page 2 of 4 If your kit is set up to inject naloxone into a muscle (intramuscularly): a. Remove the cap from the naloxone vial. b. Put 1cc of naloxone into the syringe. Ideally, use a muscle syringe (usually a 1-1.5 inch needle, 25 or smaller). c. If available, clean the area with an alcohol wipe before injection. d. Inject into the muscle of the upper arm, thigh or buttock – see diagram below. e. Insert the needle at a 90-degree angle to the skin and push the plunger. Image courtesy of Chicago Recovery Alliance Note: If someone is addicted to opiates, giving naloxone can lead to temporary withdrawal. This response may include sudden awakening, vomiting, diarrhea, sweating, and agitated behavior. Although withdrawal can be dramatic and uncomfortable, it is not life-threatening and will only last until the naloxone wears off. Oregon Health Authority: Nalocone Training Protocol v1.04 Page 3 of 4 5. Continue rescue breathing if the person has not yet started breathing. Note: Brain damage can occur after 3-5 minutes without oxygen. Naloxone may not work as quickly. You may need to breathe for the person until the naloxone takes effect or until emergency medical help arrives.6. Conduct follow-up. a. Naloxone takes a few minutes to kick in and wears off in 30-45 minutes. A person may relapse after the naloxone wears off. b. It is recommended that you observe the person for at least an hour or until emergency medical help arrives, in case the person overdoses again. c. You may need to give the person more naloxone. Give another dose if the person does not respond after 3 minutes. d. If the overdose victim revives, calm the person down. Tell the person that the medication is still in his/her system and that the naloxone wears off in 30-45 minutes. Advise the person to seek medical attention and assist them if necessary. e. Do not allow the person to use more opiates. Naloxone will block them and the person could overdose again after the naloxone wears off.* If you have to leave the person, put them in the recovery position. a. Gently roll the person onto their side. b. Bend the top knee. c. Place the person’s upper arm under their head to support them – see diagram below. d. This position should prevent the person from rolling onto their stomach or back, so that the person does not suffocate if they vomit. Note to Trainers: If naloxone is administered after training, trainees should be instructed on how to obtain refills to replace the doses used in response to an overdose. If naloxone is not dispensed as part of the training, participants should be instructed how to obtain it through local pharmacies that stock naloxone. Oregon Health Authority: Naloxone Training Protocol v1.04 Page 4 of 4 Nurses are the foundation of our health care system. They work day in and day out to take care of their patients, and often spend more time with their patients than with the doctor. Especially during the COVID-19 pandemic, nurses are a vital part of the healthcare industry.

Nursing Resume Examples That Worked In 2022

But even though the demand for nurses is growing, working in the nursing industry isn’t easy, especially if you’re just starting out.

How are you supposed to write a resume that makes employers want to hire you right away, not to mention an amazing nursing cover letter that details your accomplishments?

We understand that entering the field of nursing is difficult and we are here to help! We’ve analyzed dozens of nurse resumes to find out what works and what doesn’t to help you land a great nursing job.

Regardless of your specialty or where you are in your nursing career, we have a sample nursing resume to help you create or update your resume. These 14 nursing resume samples can inspire and guide you to write a stunning resume that will land you your next nursing job in 2022!

Lpn Resume Samples

Hiring managers usually receive a flood of resumes whenever there’s an open position, so if you happen to prepare your resume for nursing, you’re more likely to land a job than a job. To avoid that sad scenario, you need to make your nursing resume readable, logical, and pleasing to the eye. It should showcase your skills and experience while being ATS compliant, and it should also show some of your personality.

It sounds like an impossible task, but before you get overwhelmed, start taking it one step at a time. First, choose a formatting style: reverse chronological, functional, or hybrid.

A well-structured resume is essential to your job search. Even if your resume has perfect content, if your resume is not easy to review at a glance, it is unlikely that you will be invited for an interview. Your content is important, but so is the way you present it. Therefore, proper resume formatting is a salient feature that you don’t want to get wrong.

Narcan Certification On Resume

Your best bet for a nursing resume would be a reverse chronological format. This helps the recruiter see your career progression. If you started as an intern in a given healthcare organization and then progressed up the career ladder to become a full nurse, your potential employer will be able to track your progress and assess your qualifications more quickly.

Pain Management Nursing Ce Course For Aprns Part 3: Opioid Prescribing

It is important to include the relevant contact header information in the correct order. If you are a nurse, your contact header should include the following:

The contact header should be, you guessed it, at the top of the page. Good font choices are Times New Roman, Arial, or Calibri, all in 12-point size. When it comes to color, stay conservative with black and white. Some resume templates can format your resume to prominently display your contact information, just like this header:

Optimizing your resume for the Application Tracking System (ATS) increases your chances of being invited for an interview. An ATS is a tool that many companies use to quickly scan resumes and eliminate candidates without relying on

Resume certification, narcan certification ny, google analytics certification on resume, how to write cpr certification on resume, forklift certification on resume, how to add cpr certification on resume, how to list cpr certification on resume, where to put certification on resume, bls certification on resume, pmp certification on resume, cpr certification on resume, narcan certification

Fletcher Workman

Halo, Saya adalah penulis artikel dengan judul Narcan Certification On Resume yang dipublish pada October 16, 2022 di website Castlevaniaconcert

web log free